About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3111-3126
http://dx.doi.org/10.1155/IJMMS.2005.3111

Interaction of shock waves in gas dynamics: Uniform in time asymptotics

Departamento de Matemáticas, Sonora 83000, Mexico

Received 13 May 2005; Revised 3 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a uniform in time asymptotics describing the interaction of two isothermal shock waves with opposite directions of motion. We show that any smooth regularization of the problem implies the realization of the stable scenario of interaction.